MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZA9003
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: section a-2 patient age/date of birth: information cannot be provided due to personal data privacy legislation/policy.Section a-3a patient sex: information cannot be provided due to personal data privacy legislation/policy.Section a-3b patient gender: information cannot be provided due to personal data privacy legislation/policy.Section a-4 patient weight: information cannot be provided due to personal data privacy legislation/policy.Section a-5 patient ethnicity: information cannot be provided due to personal data privacy legislation/policy.Section a-6 patient race: information cannot be provided due to personal data privacy legislation/policy.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Section h-6 health effect - clinical code: 4581 device decentered all pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The za9003 model intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).During a consult appointment, it was reported the iol was subluxed/displaced, thus the iol was explanted in a secondary surgical procedure and replaced with a ar40e 11.0 iol.There were no sutures during the lens exchange procedure however, a vitrectomy was performed.The iol directions for use were followed.Patient prognosis post lens exchange was reported as fully recovered.Patient information cannot be provided due to personal data privacy legislation/policy.No further information is available.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key22538442
Report Number3012236936-2025-000197
Device Sequence Number20837429
Product Code HQL
UDI-Device Identifier05050474528857
UDI-Public(01)05050474528857
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P990080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2012
Device Model NumberZA9003
Device Catalogue NumberZA90030120
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown